# SDR DALA1150143115

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,250 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM +Y1292 FR68-FR69 CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 DIMENSIONS L=.900"  W= 1" D=.059" FOUND TO BE OUT OF LIMITS IAW A319 TRM 53-41-15 ORIG MAT.157".  REMOVED AND REPLACED FLOOR SUPPORT BEAM +Y1292 FR68 TO FR69 W/ NEW SUPPORT IAW A319 SRM 51-42-11.
